Hello, guest
|
Name: LaLa
[ Original Post ]
My son was diagnosed with ADHD 2 years ago, hes been on meds for about a year. It seems like now its not working as well as before. The school as called and saying he is being "bad" which I try to explain this to them but they don't listen. Does anyone know of good behavioral method to use for acting out?
Your Name


captcha

Your Reply here


 
Name: Kelly | Date: Jan 25th, 2006 3:18 AM
If he has been on the same dose, it might need to be adjusted or changed. When my son turned seven he had a big growth spurt, and needed a change. Hope this helps. 

Name: Chris | Date: Jan 25th, 2006 3:51 AM
Dito for me. Everytime my son grows or gains some weight we're having to adjust his meds. I know it's hard to get the phone calls from the school and it seems as if no matter what we try to explain to the teachers it seems as if it goes in one ear and out the other. Hang in there but I would also ask the teacher what he/she is doing to help your child cope. As an example if he needs to get up and move have your child run an errand for the teacher maybe let him go to the bathroom etc. Sometimes I think that the teachers don't feel that they have a responsibility as well. We had issues last year where my son's teacher would take away recess and then wonder why he had so much energy. Make sure you ask your son if any of these things are going on I know my son didn't want to tell us because he was afraid we were going to get mad at him for being punished. 

Name: angel | Date: Feb 1st, 2006 4:00 AM
some times just a little one on one attention will help look into all you can offer your child through the school system according to the laws that prtect him that is what i am trying to do now 

Name: Blessed | Date: Feb 5th, 2006 7:17 AM
My son is on Concerta and when it wasnt working like it did in the begining we had to up his dose. As far as the school calling you and saying he is "bad" thats a bunch of bull. They are required by law to help you open an IEP which stands for Individual Education Program designed to help your child. You just need to hold your held up and go in there telling them what is going on instead of suggesting it. 

Name: Eileen | Date: Feb 8th, 2006 5:25 PM
I have the same problem with my seven year old son. Sweet kid but no control. I just recently called the doctor to up his med. he was on 10gm no they are uping it to 20gm. I'm a little scared dose this mean he will up his dosge every time. He dose a 100% when he is on the med's but what is it doing to his heath? 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us